Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
165 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What may cause jaw quivering? Taking epilepsy medicine, hormonal drugs for pregnancy. Have complex partial seizure

my jaws is quivering more n more as I relax my jaw bones. I am currently taking epilepsy medication, lamictal, while also hormonal drugs for purposes of pregnancy. do you see a cause n effect there or what do you think might be the cause of jaw quivering. I have complex partial seizure but not tonic clinic.
thank you
peggy
Thu, 7 Nov 2013
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,  
Medical Topics
Dentist 's  Response
Hi,

Thanks for asking the query,

There are various causes of jaw quivering like parkinsonism, thyroid disorders,prolonged use of certain medications like antidepressents, tramodol, anxiety, stress.
I would suggest you to consult to an Endocrinologist and get the thyroid levels checked.

Hope you find this helpful,

Regards..
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Dear Doctor, our child aged 13 /good health /148 cm height/ suffering from complex partial seizures. now using the medication Dicorate ER 750mg and...

Recent questions on  Epilepsy

doctor1 MD

My son, 3.5 years old, got senseless like convulsion. CT scan normal,EEG report- “background is formed by 7-8 Hz frequency theta waves. There are...

doctor1 MD

Yes, thank you. My son began taking Evolution prework in August which we just realized has Dimethylamylamine in the active ingredience....

doctor1 MD

My friend has been fainting nearly every day since September, it stopped for a while in October but recently it s getting much worse! He also...

doctor1 MD

i have epilepsy problem amd i am taking tegrital cr400 and lobazam 5 for the past 1 year....nw my engagement is fixed..is there any problem affect...

doctor1 MD

I am having some slight twitching of some muscles in my face on just the left side

doctor1 MD

16 year old daughter has tembling hands. She also picks at her scap and skin constantly She is medication for ADHD , but the symptoms are the same...

doctor1 MD

Okay. This is complicated and I haven't been to the doctor yet, but here goes. Stuff has been going on now for about a year in increments. My...